RT Journal Article T1 On the b-completion of certain quotient-spaces A1 Amores Lázaro, Ángel Miguel A1 Gutiérrez, M. AB We study the b-completion of the three Friedmann models of the Universe, having as modelsfor 3-space the sphere, the Euclidean space or the hyperbolic space. We show that in the first casethere is just one singularity, having the full completion as only neighborhood. In the other two casesthere is one essential singularity, which is the limit of all past causal geodesics; again, it has a singleneighborhood. This extends results by Bosshard [On the b-boundary of the closed FriendmannModel, Commun. Math. Phys. 46 (1976) 263-2681 and Johnson [The bundle boundary in somespecial cases, J. Math. Phys. 18 (5) (1977) 898-9021 on the closed Friedmann model. PB Kluwer Academic SN 0377-9017 YR 1988 FD 1988-05 LK https://hdl.handle.net/20.500.14352/57151 UL https://hdl.handle.net/20.500.14352/57151 LA eng DS Docta Complutense RD 6 abr 2025